# SDR ASOA201100315

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 21,548 hours, 18,847 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY/MUSTY ODOR FROM ECS ON T/O USING ENGINE BLEEDS.  R & R LT/ RT COALESCER BAGS.  OK FOR SERVICE. IAW AMM 21-51-13.
